# SDR SIMA200711002

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- Aircraft time: 18,636 hours, 22,820 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Failed
- Location: Intake
- Part time: 442 hours, 671 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT ILLUMINATED IN FLIGHT, RETURNED TO LAX.  REMOVED AND REPLACED RIGHT LOWER INTAKE DUCT IAW SAAB AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
